# SDR CALA2013090991135

- Difficulty date: September 8, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 53,638 hours, 20,411 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: VFT210A
- Part serial: 758
- Condition: Corroded
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AIR INLET VALVE 15HQ DUCK ASSEMBLY ATTACH NUT PLATE RING HAS EXFOLIATED CORROSION IAW IPC 21-26-01-11A, & EA 2100-01271.  REPLACED PER EA 2100-01271 REV A. IAW AMM 21-26-52-000-001.  OPERATIONS CHECKED NORMAL.
